English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Submodular Unsplittable Flow on Trees

MPS-Authors
/persons/resource/persons44225

Chalermsook,  Parinya
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons45742

Wiese,  Andreas
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

s10107-017-1218-4.pdf
(Publisher version), 426KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Adamaszek, A., Chalermsook, P., Ene, A., & Wiese, A. (2018). Submodular Unsplittable Flow on Trees. Mathematical Programming / B, 172(1-2), 565-589. doi:10.1007/s10107-017-1218-4.


Cite as: http://hdl.handle.net/21.11116/0000-0000-73B6-1
Abstract
There is no abstract available